Gröbner bases of contraction ideals

Takafumi Shibuta

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We investigate Gröbner bases of contraction ideals under monomial homomorphisms. As an application, we generalize the result of Aoki-Hibi-Ohsugi-Takemura and Ohsugi-Hibi for toric ideals of nested configurations.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalJournal of Algebraic Combinatorics
Volume36
Issue number1
DOIs
Publication statusPublished - Aug 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Gröbner bases of contraction ideals'. Together they form a unique fingerprint.

Cite this